# SDR DU4R2006586

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 408 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 408 LONGERON 2L HAS CHAFE.  CHAFE FOUND TO BE A CRACK.  FABRICATED AND INSTALLED LONGERON 18.6 X 2.1 INCHES FROM S2777922-1-26500 AND SPLICE 15.0 X 2.5 INCHES FROM 7637813-3 IAW DC-9/MD-80 SRM 53-02D FIG 18, 51-10-3D AND M/M 25-00-00-801.
